# SDR CA091128001

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 3,208 hours
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Condition: Odor
- Part time: 924 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATION, FLIGHT CREW OBSERVED AN ODOR IN THE CABIN, FOLLOWED BY HOT AIR BEING CIRCULATED IN THE CABIN. OPERATING THE TEMPERATURE CONTROLS IT WAS NOTED THAT THE COCKPIT ACM DUCT SUPPLY TEMPERATURE WAS RISING, REGARDLESS OF CABIN TEMP SELECTION. SYSTEM WAS DEFERRED AND AIRCRAFT OPERATED BACK TO A MAINTENANCE BASE WITHOUT INCIDENT.  INVESTIGATION OF THE COCKPIT ACM FOUND THE UNIT DIFFICULT TO TURN. ONCE REMOVED FOR THE AIRCRAFT A PIECE OF DEBRIS, APPEARING TO BE BEARING CAGE WAS RATTLED FROM THE UNIT. COCKPIT ACM WAS REPLACED AND SERVICE IAW AMM 21, 12. UNIT GROUND CHECKED SERVICEABLE. SYSTEM DEFERRAL CLEARED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20091128001)
